MathSciNet Relay Station
MathSciNet bibliographic data
MR1652522 (99i:14058) 14M15 (05E15)
Billey, Sara C. Pattern avoidance and rational smoothness of Schubert varieties. Adv. Math. 139 (1998), no. 1, 141–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement